# SDR ABXA010562

- Difficulty date: June 5, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Sta. 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE FITTING AT STATION 450, LONGERON 31 LEFT WAS CRACKED. REPLACED SPLICE FITTING IAW DAC DWG 3750257 AND DC-8 SRM 51-1-8.
